# SDR ASAA2021093036153

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 54,166 hours, 16,011 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE-VERTICAL MESSAGE PRIOR TO TOP OF DESCENT. UPON DESCENDING VERTICAL PROFILE BOTH SIDES APPEARED THE CAM. RAN QRH, MESSAGE DID NOT RETURN. GROUNDED - YES. RAN B737-800 FIM 34-61 TASK 835, NO FAULT NOTED, CLEAN HISTORY, NO EXISTING FAULTS. A/C OK FOR CONTINIOUS SERVICE.
